ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Kotecha, Mrignayani and Shukla, Alok and Pandey, Lakshman and Kumar, Anil (2006) Spin-diffusion approach for relaxation in bi-spaced periodic one-dimensional systems. In: Journal Of Magnetic Resonance, 181 (1). pp. 113-118.

This list was generated on Sun Jan 26 14:38:05 2020 IST.